# SDR CKSA98038

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747146
- Aircraft serial: 19727
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1020
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION FOUND LEVEL 2 CORROSION.  CORROSION IN SEAT TRACK BS 1020 LBL 11.33.  REMOVED AND REPLACED SEAT TRACK BS 1020 LBL 11.33 IAW B747 SRM 51-30-02.  CORROSION TASK CARD NUMBER C53-210-05 PART 1 OF 1.  NON-ROUTINE TASK CARD NUMBER 12541.
